MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7326/0003-4819-101-4-457

Медицинская библиотека · Annals of internal medicine · 1984

Metabolic abnormalities associated with intentional theophylline overdose.

Hall K W, Dobson K E, Dalton J G, Ghignone M C, Penner S B

СтатьяПеревод пока не подготовлен

Аннотация

To verify the frequency and severity of metabolic abnormalities occurring as a result of intentional theophylline overdose, we retrospectively analyzed admission laboratory data from 22 cases of theophylline poisoning. Hypokalemia, hyperglycemia, and leukocytosis were frequent findings, and the magnitude of these abnormalities was related to the corresponding serum theophylline level. Although measurements were available for a smaller number of patients, respiratory alkalosis, hypophosphatemia, and hypomagnesemia were also common findings. Given the potential contribution of these abnormalities to the cardiovascular and neurologic toxicities of theophylline, it is important that their presence in patients with overdose be anticipated.

Для цитирования: Hall K W, Dobson K E, Dalton J G, Ghignone M C, Penner S B. Metabolic abnormalities associated with intentional theophylline overdose.. Annals of internal medicine. 1984. DOI: 10.7326/0003-4819-101-4-457.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.